# SDR 04268664

- Difficulty date: September 24, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N664BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 30 DEGREES.  RECORDER FAULTS FLAP CNTL LEVER, WIRING, UNSPECIFIED.  RESET FECU REF 27-50-00.  OPS CHECK GOOD AT THIS TIME.
